# SDR CA030108008

- Difficulty date: December 11, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172I
- Aircraft time: 4,782 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3110 · Instrument Panel
- Part: Rheostat
- Part number: S18802
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS 'SDR' IS BEING RAISED BECAUSE OF AD 93-24-15 AND SEB92-33R1 REGARDING INSTRUCTIONS OF RHEOSTAT P/N RD-0015H-1600.  WHEN AN AD IS ISSUED, AS THIS ONE WAS, REGARDING AN IMPROVED PART THE REGULATORY BODY SHOULD ENSURE PARTS CATALOGS OR MAINTENANCE MANUALS ARE CHANGED TO REFLECT THESE CHANGES.  SHOULD THIS PART BE REQUIRED IN THE FUTURE, IT IS POSSIBLE FOR THE PART LISTED IN THE PARTS CATALOG BE ORDERED AND INSTRUCTED, WHICH WOULD INVALID THE AD ALAREADY ENTERED IN THE TECH LOGS AS BEING CARRIED OUT, THUS REINTRODUCING THE ORIGINAL PROBLEM BACK INTO THE AIRCRAFT.
